MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: removal of an ovarian cyst ¿ excision of a teratoma in the adnexal region.Event description: as normal.It was discovered at the very end.It is the plastic part on the inside of the seal housing.At the end of the operation, the surgeon/assistant accidentally discovered a small piece of plastic.They removed it and eventually identified its source.It is uncertain when the plastic piece detached from the trocar.There had been no issues with the trocar during surgery ¿ the instruments passed in and out normally, and there was no abnormal gas leakage.The piece of plastic was removed, and the operation was completed as normal.Additional information received from applied medical representative via email on 09oct25: images attached.The piece was clear in color.The equipment that has been used through the trocars includes: grasping forceps, suction/irrigation device, disposable puncture needle, and thunderbeat.No internal seal components removed or cut to inspect the damaged component.Additional information received from applied medical representative via email on 10oct25: yes.That is the plastic piece that is the reason for this complaint.Intervention: the piece of plastic was removed, and the operation was completed as normal.Patient status: no complications for the patient.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, along with a clear component.Visual inspection confirmed the complainant¿s experience of seal component dislodgment.Based on the description of the event and the condition of the returned unit, it is likely the reported event was caused by an asymmetrical instrument that was inserted through the trocar in a non-axial manner.Applied medical¿s instructions for use (ifu) states that, ¿extra care should be used when inserting angular and asymmetrical instruments, such as ¿j¿ hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.¿ applied medical has performed a historical trend analysis and review of production records, and no relevant documentations were identified.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23338476
Report Number2027111-2025-00811
Device Sequence Number7957398
Product Code GCJ
UDI-Device Identifier00607915117641
UDI-Public(01)00607915117641
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF03
Device Catalogue Number101473818
Device Lot Number1554057
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISPOSABLE PUNCTURE NEEDLE; GRASPING FORCEPS AND SUCTION IRRIGATION
Patient SexUnknown